Abstract and Applied Analysis

A Comparison Theorem for Oscillation of the Even-Order Nonlinear Neutral Difference Equation

Quanxin Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A comparison theorem on oscillation behavior is firstly established for a class of even-order nonlinear neutral delay difference equations. By using the obtained comparison theorem, two oscillation criteria are derived for the class of even-order nonlinear neutral delay difference equations. Two examples are given to show the effectiveness of the obtained results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 492492, 5 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412607226

Digital Object Identifier
doi:10.1155/2014/492492

Mathematical Reviews number (MathSciNet)
MR3198203

Zentralblatt MATH identifier
07022481

Citation

Zhang, Quanxin. A Comparison Theorem for Oscillation of the Even-Order Nonlinear Neutral Difference Equation. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 492492, 5 pages. doi:10.1155/2014/492492. https://projecteuclid.org/euclid.aaa/1412607226


Export citation

References

  • R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, New York, NY, USA, 2nd edition, 2000.
  • I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Clarendon Press, Oxford, UK, 1991.
  • Q. Zhang, J. Yan, and L. Gao, “Oscillation behavior of even-order nonlinear neutral differential equations with variable coefficients,” Computers and Mathematics with Applications, vol. 59, no. 1, pp. 426–430, 2010.
  • I. P. Stavroulakis, “Oscillation criteria for first order delay difference equations,” Mediterranean Journal of Mathematics, vol. 1, no. 2, pp. 231–240, 2004.
  • E. Thandapani, R. Arul, and P. S. Raja, “Bounded oscillation of second order unstable neutral type difference equations,” Journal of Applied Mathematics and Computing, vol. 16, no. 1-2, pp. 79–90, 2004.
  • Z. Zhou, J. Yu, and G. Lei, “Oscillations for even-order neutral difference equations,” Korean Journal of Computational & Applied Mathematics, vol. 7, no. 3, pp. 601–610, 2000.
  • S. Chen, “Oscillation criteria for certain even order quasilinear difference equations,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 495–506, 2009.
  • E. Thandapani and R. Arul, “Oscillatory and asymptotic behavior of solutions of higher order damped nonlinear difference equations,” Czechoslovak Mathematical Journal, vol. 49, no. 1, pp. 149–161, 1999.
  • G. Ladas and C. Qian, “Comparison results and linearized oscillations for higher-order difference equations,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 129–142, 1992.
  • L. Yang, “Oscillation behavior of even-order neutral difference equations with variable coefficients,” Pure and Applied Mathematics, vol. 24, no. 4, pp. 796–801, 2008 (Chinese).
  • G. Ladas, Ch. G. Philos, and Y. G. Sficas, “Sharp conditions for the oscillation of delay difference equations,” Journal of Applied Mathematics and Simulation, vol. 2, no. 2, pp. 101–111, 1989.
  • L. H. Erbe and B. G. Zhang, “Oscillation of discrete analogues of delay equations,” Differential and Integral Equations, vol. 2, no. 3, pp. 300–309, 1989. \endinput